| Catalog Number |
MQ1610 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2025, a patient underwent an ultrasound guided axillary lymph node biopsy procedure through normal density tissue using the marquee device.During the procedure, the needle tip was bent and only a small sample was obtained.It was further reported that the patient experienced pain while the needle was being extracted.The procedure was completed using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one marquee disposable core biopsy instrument received for evaluation.Upon visual evaluation, the device appeared to be clean and received with protective tubing.The penetration depth marker was set to 25mm, and the device was received half primed position.Upon microscopic evaluation, an "s" bend was noted to the sample notch.The distal tip of the needle was not noted to be dull.Further functional testing was not performed due to the condition of the device returned (i.E., bent needle).Therefore, the investigation is confirmed for the material twist / bent as the returned device sample notch was noted to be bent and the investigation is kept as inconclusive for the reported difficult to remove issue as the condition of use cannot be replicated in the laboratory.A definitive root cause for the alleged material twist / bent and difficult to remove issue could not be determined based upon the provided information.G3, d4 (unique identifier (udi) #), h6 (component, method, result, conclusion).Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description